# SDR COMA9910182

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120254
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Conditioning
- Condition: Failed
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT AIR CONDITIONING FAILED.  COULD NOT DUPLICATE.  SYSTEM FUNCTION CHECK NORMAL.
